# SDR AALA201509289003

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 8,370 hours, 1,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 700, EMER EXIT SIGN MISSING BY LAVATORY L37.  INSTALLED MISSING EMER EXIT WALL MOUNTED LENS BY LAVATORY L37 AS REQUIRED.
